# SDR ASAA2013092296035

- Difficulty date: September 22, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 19,162 hours, 5,970 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 3853C
- Condition: Cracked
- Location: Bleed Air
- Part time: 58,248 hours, 30,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TSR815527, FOUND NR 1 BLEED AIR REGULATOR CRACKED AT CONNECTOR ATTACH.  ACFT GROUNDED.  REPLACED NR 1 BLEED AIR REGULATOR.  OPS CHECKED GOOD. REF MM 36-11-03. IAW TSR EXISTING FAULT ON INITIAL EVALUATION 47-30027 WAS PRESENT.  STEPS 1-3 ACCOMPLISHED.  REPLACED NR 1 PRECOOLER CONTROL VALVE SENSOR, LEAK CHECK GOOD.
